Journal of Family Medicine and Primary Care

CASE REPORT
Year
: 2014  |  Volume : 3  |  Issue : 4  |  Page : 467--469

Ocular side effect of tinidazole: A rare case report


Hina Kauser, Maniah Qadir, Waseem Anwar 
 Department of Ophthalmology, Hamdard Institute of Medical Sciences and Research, Jamia Hamdard University, Hamdard Nagar, New Delhi, India

Correspondence Address:
Hina Kauser
RZ 904/24, Flat 202, Gali 24, Tughlakabad Extension, New Delhi - 19
India

Ocular side effects in the form of punctate epithelial erosions with the use of tinidazole - a 5-nitroimidazole group of drugs is very rare. A 32-year-old male was prescribed tablet tinidazole for the treatment of amoebiasis but developed adverse effects in the form of blisters on both upper and lower lips with itching and burning sensation, itching and burning on penile and anal area associated with punctate epithelial erosions of cornea of both the eyes. All these are rare manifestations but punctate epithelial erosions of cornea has never been reported in the literature so far. Punctate epithelial erosions of cornea have not previously been reported and should be added to the list of complications of tinidazole. Hence, this case is being reported .


How to cite this article:
Kauser H, Qadir M, Anwar W. Ocular side effect of tinidazole: A rare case report.J Family Med Prim Care 2014;3:467-469


How to cite this URL:
Kauser H, Qadir M, Anwar W. Ocular side effect of tinidazole: A rare case report. J Family Med Prim Care [serial online] 2014 [cited 2019 Sep 21 ];3:467-469
Available from: http://www.jfmpc.com/article.asp?issn=2249-4863;year=2014;volume=3;issue=4;spage=467;epage=469;aulast=Kauser;type=0